Is bystolic suppose to make your heart rate like 47?

Question is Closed Report Mark as Favorite

Answers (1)

23 Sep 2009

Bystolic works by slowing down the heart and decreasing the amount of blood it pumps out. This helps to decrease blood pressure.

Even though it slows down the heart it shouldn't slow it down that much to make your heart rate 47. Please see your doctor.

http://www.drugs.com/bystolic.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What has been experience with Diltiazem and or Bystolic?

My Doc. switched me from Diltiazem to Bystolic because of severe swelling in hands and feet. By day 3 I had all the symptoms of a heart attack / had ...

1 answer 21 Jul 2009

Can Tikosyn cause rapid heart rate increase and shortness of breath?

My heart rate increases rapidly if I walk or swing a golf club. My heart rate will increase from 70 to around 130 with three swings and I experience ...

1 answer 27 Jul 2011

High Blood Pressure - I have been taking 5 mg Bystolic for 2 weeks but have had to come off. Doctor?

... has me on half doses for four nights. Two completed but experiencing what might be withdrawal symptoms: Bp 177/80 but heart rate is only 63, ...

1 answer 11 Oct 2011

Does Atenolol cause low heart rate?

Cardiologist prescribed Atenolol for constant Pcvs. However my heart rate is typically between 30-40 which I was told was caused by PCVS. Just ...

2 answers 1 May 2014

How do I reduce my heart rate?

Recently had a blood transfusion (2 units) along with pemetrexed infusion for stage 4 mesothelioma. Blood pressure went high (180+/80) but that seems ...

1 answer 21 Jul 2014